# SDR FPI2004F00002

- Difficulty date: March 25, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N4702C
- Make and model: Cessna T210N
- Aircraft serial: 21063591
- Engine: Cont IO550*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 821016R
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CASE CRACKED AT CYLINDER NR 1.  7TH STUD LOWER RECESS IN CASE.
